MAUDE Adverse Event Report: IRIDEX CORPORATION CYCLO G6; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF

IRIDEX CORPORATION CYCLO G6; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Model Number 66245-1
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Eye Burn (2523)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Iridex became aware of a complaint reporting a patient experiencing conjunctival burn during treatment with the micropulse p3 probe.The complaint also reports the presence of mucus on the probe tip during treatment.Based on the information provided by the doctor the mostly likely reason was determined to be use of the device after the device tip was contaminated.Page 1 of the micropulse p3 ifu contains instructions for inspecting and cleaning the device tip during use.Page 1 of the ifu contains 'contamination of the device tip with blood or tissue of the fiber optic by blood or tissue char can result in surface burns in the eye'.Engineering failure analysis could not be performed because the device was not returned for evaluation.This issue is not a part of an increasing trend.
 
Event or Problem Description
Part a is not filled out as patient identifier details were not provide to iridex.This report has been created to make corrections to the previous report.The changes include: 1) report c: is this a combination product - no.2) part h: update to include that this a correction report.3) part d: updated this section with the udi number.4) part e: updates to the initial reporter section with information regarding the complainant.The following text were provided in the initial report: iridex became aware of a complaint reporting a patient experiencing conjunctival burn during treatment with the micropulse p3 probe.The complaint also reports the presence of mucus on the probe tip during treatment.Based on the information provided by the doctor the mostly likely reason was determined to be use of the device after the device tip was contaminated.Page 1 of the micropulse p3 ifu contains instructions for inspecting and cleaning the device tip during use.Page 1 of the ifu contains 'contamination of the device tip with blood or tissue of the fiber optic by blood or tissue char can result in surface burns in the eye'.Engineering failure analysis could not be performed because the device was not returned for evaluation.This issue is not a part of an increasing trend.

Brand Name
CYCLO G6
Common Device Name
LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella ave.
mountain view CA 94043 1824
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella ave
mountain view CA 94043 9149
Manufacturer Contact
madhumita srikanth
1212 terra bella ave
mountain view, CA 94043-9149
6502189149
MDR Report Key12100888
Report Number2939653-2021-00015
Device Sequence Number17208173
Product Code HQF
UDI-Device Identifier00813125016555
UDI-Public00813125016555
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number66245-1
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown